# SDR SWIA200211035

- Difficulty date: July 10, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 21,605 hours, 19,201 cycles
- Engine: Ge CF34*
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469B
- Part serial: 02381410
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,247 hours, 5,400 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED A GEN 1 OFF CAUTION DURING T/O ROLL.  ABORTED T/O.  REMOVED AND REPLACED IDG ON LT ENGINE.  OPS CHECK GOOD AT THIS TIME.
